Normal to feel light headed and shaky taking Fluconazole, Bactrim and Mettrodinazole?
- 27 Feb 2013 by Sashani
- bactrim, urinary tract infection, infections, bacterial vaginitis, fluconazole, doctor, yeast infection
So I went to the doctor yesterday because it felt uncomfortable in my lady parts... turned out that I had a yeast infection, UTI (urinary trac infection), and also BV (bacterial vaginosis) by the way im 8 weeks prego.
these are the meds im taking all at once and im feeling very lightheaded, shortness of breath and a little shaky. is this normal?
15 Aug 2013
No that's not normal
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Happens. My doctor had prescribed to me metronidazole 250 mg, fluconazole 150 mg, and nystatin and triamcinolone acetonide cream but nothing ...
3 answers • 18 Jul 2011
my doctor urologist prescribed me Levofloxacin for prostatatitis and determotalogist fluconazole for yeast infection... can i take them both together ...
1 answer • 10 Feb 2012
I have been taking it for five days now and am still experiencing vaginal discomfort. I appear to have a difficult case. My gyno also added ...
0 answers • 6 Mar 2013
The bladder infection is accompanied with intense itching inside of my vaginal walls. The doctor said it was probably yeast. She prescribed me ...
4 answers • 17 Mar 2013
is still here. Does it make you go to the bathroom more and Can yeast come out in your stools? How long will it take for me to feel a relief? Can you ...
2 answers • 22 Sep 2013